# SDR UHLA2015020400062

- Difficulty date: February 4, 2015
- Submitted: February 9, 2015
- Operation: Air carrier
- Aircraft: N269SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145293
- Aircraft time: 32,714 hours, 30,967 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 163500115
- Part serial: 11463E
- Condition: Cracked
- Location: W/S 1
- Part time: 7,778 hours, 7,481 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED THAT THE CAPTAIN`S WINDSHIELD CRACKED IN FLIGHT. THE ACFT WAS DIVERTED AND LANDED WITHOUT INCIDENT.   MAINTENANCE REPLACED THE WINDSHIELD.
